# SDR AU010109

- Difficulty date: January 23, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 113T1110
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT MAIN LANDING GEAR SIDE STRUT SWIVEL ASSEMBLY FITTINGS COORODED IN AREA BENEATH BUSHING FLANGE.
